Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ \mathcal{L}^*(K)$ and other lattices of recursively enumerable sets

Author: Richard A. Shore
Journal: Proc. Amer. Math. Soc. 80 (1980), 143-146
MSC: Primary 03D25
MathSciNet review: 574524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the direct product operation on lattices which are principal filters of $ {\mathcal{E}^ \ast }$, the lattice of r.e. sets modulo finite sets, to generate new isomorphism types of such filters and to characterize the one generated by the complete r.e. set K.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D25

Retrieve articles in all journals with MSC: 03D25

Additional Information

PII: S 0002-9939(1980)0574524-8
Keywords: Complete sets, lattices of r.e. supersets of r.e. sets, products of lattices
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia